Estimates of the derivatives for a class of parabolic degenerate operators with unbounded coefficients in N
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 2, p. 255-293

We consider a class of perturbations of the degenerate Ornstein-Uhlenbeck operator in N . Using a revised version of Bernstein’s method we provide several uniform estimates for the semigroup {T(t)} t0 associated with the realization of the operator 𝒜 in the space of all the bounded and continuous functions in N

Classification:  35K65,  35B65,  47D06
@article{ASNSP_2005_5_4_2_255_0,
     author = {Lorenzi, Luca},
     title = {Estimates of the derivatives for a class of parabolic degenerate operators with unbounded coefficients in $\mathbb {R}^N$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 4},
     number = {2},
     year = {2005},
     pages = {255-293},
     zbl = {1107.35071},
     mrnumber = {2163557},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2005_5_4_2_255_0}
}
Lorenzi, Luca. Estimates of the derivatives for a class of parabolic degenerate operators with unbounded coefficients in $\mathbb {R}^N$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 2, pp. 255-293. http://www.numdam.org/item/ASNSP_2005_5_4_2_255_0/

[1] S. Bernstein, Sur la généralisation du probléme de Dirichlet, I, Math. Ann. 62 (1906), 253-271. | JFM 37.0383.01 | MR 1511375

[2] M. Bertoldi and L. Lorenzi, Analytic methods for Markov semigroups, Preprint 401, Dipartimento di Matematica, Università di Parma, 2005. | MR 2313847

[3] M. Bertoldi and L. Lorenzi, Estimates of the derivatives for parabolic operators with unbounded coefficients, Trans. Amer. Math. Soc. (to appear). | MR 2139521 | Zbl 1065.35077

[4] S. Cerrai, Some results for second order elliptic operators having unbounded coefficients, Differential Integral Equations 11 (1998), 561-588. | MR 1666273 | Zbl 1131.35393

[5] G. Da Prato, Regularity results for some degenerate parabolic equations, Riv. Mat. Univ. Parma (6) 2* (1999), 245-257. | MR 1752802 | Zbl 0962.35110

[6] S. Fornaro, G. Metafune and E. Priola, Gradient estimates for Dirichlet parabolic problems in unbounded domains, J. Differential Equations 205 (2004), 329-353. | MR 2092861 | Zbl 1061.35022

[7] A. Friedman, “Partial Differential Equations of Parabolic Type”, Prentice Hall, Englewood Cliffs, N.J., 1964. | MR 181836 | Zbl 0144.34903

[8] R.Z. Has'Minskii, “Stochastic Stability of Differential Equations”, Nauka 1969 (in Russian), English translation: Sijthoff and Noordhoff 1980. | MR 600653

[9] N.V. Krylov, “Introduction to the Theory of Diffusion Processes”, American Mathematical Society 142, (1992). | MR 1311478 | Zbl 0844.60050

[10] O. A. Ladyzhenskaja, V. A. Solonnikov and N. N. Ural'Ceva, “Linear and Quasilinear Equations of Parabolic Type”, Nauka, English transl.: American Mathematical Society, Providence, 1968. | Zbl 0174.15403

[11] G. Lieberman, “Second Order Parabolic Differential Equations”, World Scientific Publishing Co. Pte. Ltd, Singapore, New Jersey, London Hong Kong, 1996. | MR 1465184 | Zbl 0884.35001

[12] L. Lorenzi, Schauder estimates for a class of degenerate elliptic and parabolic problems with unbounded coefficients, Differential Integral Equations 18 (2005), 531-566. | MR 2136978 | Zbl pre05720819

[13] A. Lunardi, “Analytic Semigroups and Optimal Regularity in Parabolic Problems”, Birkhäuser, Basel, 1995. | MR 1329547 | Zbl 0816.35001

[14] A. Lunardi, Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in N , Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), 133-164. | Numdam | MR 1475774 | Zbl 0887.35062

[15] A. Lunardi, Schauder theorems for linear elliptic and parabolic problems with unbounded coefficients in N , Studia Math. 128 (1998), 171-198. | MR 1490820 | Zbl 0899.35014

[16] M. Manfredini, The Dirichlet problem for a class of ultraparabolic equations, Adv. Differential Equations 2 (1997), 831-866. | MR 1751429 | Zbl 1023.35518

[17] M. Manfredini and A. Pascucci, A priori estimates for quasilinear degenerate parabolic equations, Proc. Amer. Math. Soc. 131 (2002), 1115-1120. | MR 1948102 | Zbl 1195.35173

[18] G. Metafune, D. Pallara and M. Wacker, Feller semigroups on N , Semigroup Forum 65 (2002), 159-205. | MR 1911723 | Zbl 1014.35050

[19] A. Pascucci, Hölder regularity for a Kolmogorov equation, Trans. Amer. Math. Soc. 355 (2002), 901-924. | MR 1938738 | Zbl 1116.35330

[20] S. Polidoro, On a class of ultraparabolic operators of Kolmogorov-Fokker-Plank type, Matematiche (Catania) 49 (1994), 53-105 (1995). | MR 1386366 | Zbl 0845.35059

[21] E. Priola, The Cauchy problem for a class of Markov-type semigroups, Comm. Appl. Anal. 5 (2001), 49-75. | MR 1844671 | Zbl 1084.47517